# SDR SIMA951791

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 70031109
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4042 - ON TAXI OUT THE FLIGHT OFFICERS ADI DISPLAY WENT BLANK AND SMOKED UP THE COCKPIT.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 2 EADI.  AIRCRAFT RETURNED TO SERVICE.  (M)
